MathSciNet Relay Station
MathSciNet bibliographic data
MR779460 (86h:60153) 60J60 (60K35 82A31)
Oelschläger, Karl A law of large numbers for moderately interacting diffusion processes. Z. Wahrsch. Verw. Gebiete 69 (1985), no. 2, 279–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement